Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/18398

Title: On a model for the cross-protection of two infectious diseases
Authors: Acheampong, E.
HENS, Niel
Okyere, E.
Boyetey, D.
Issue Date: 2014
Citation: Mathematical Theory and Modeling, 4 (2), p. 73-85
Abstract: This paper studies the effects of the spread of two similarly transmitted infectious diseases with cross protection in an unvaccinated population using a basic SEIR model with vital dynamics (births and deaths). A basic Mathematical model is built-up to study the joint transmission dynamics of diseases in the population. The equilibriums of these models as well as their stabilities are studied. Specifically, the stability results for disease-free and endemic steady states are proven. Finally, numerical simulations of the models are carried out with Matlab / Mathematica to study the behavior of the solutions in different regions of the parameter space.
URI: http://hdl.handle.net/1942/18398
ISSN: 2224-5804
Category: A1
Type: Journal Contribution
Validation: vabb, 2016
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Main article610.91 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.